# SDR G13A292J

- Difficulty date: August 31, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N550WS
- Make and model: Cessna 550
- Aircraft serial: 845
- Aircraft time: 4,380 hours, 3,413 cycles
- Engine: Pwa PW530A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Condition: Failed
- Location: Cockpit
- Part time: 4,380 hours, 3,413 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CO-PILOT PFD FAILED.  CREW WENT TO REVERSIONARY MODE AND CONTINUED IAW CHECKLIST.  UPON APPROACH WHILE ON FINAL THE PILOT SIDE PFD DISPLAY ALSO FAILED.  THE CREW THEN SWITCHED PILOT INFORMATION TO THE MFD AND LANDED THE ACFT IN VFR CONDITION WITH NO ADDITIONAL PROBLEMS OR FAILURES.  IT WAS LATER CONFIRMED THAT BOTH THE PFD'S WERE NOT WORKING AND THE MFD COULD BE INSTALLED IN EITHER PFD LOCATIONS AND WOULD FUNCTION NORMALLY.  THE PFD'S WERE SENT OUT TO AN AUTHORIZED REPAIR FACILITY TO BE EVALUATED.  IT WAS DETERMINED THAT BOTH PFD FAILURES WERE DUE TO FAILED POWER SUPPLIES INSIDE THE UNITS.
